MathSciNet Relay Station
MathSciNet bibliographic data
MR419508 (54 #7529) 16A26
Matsuda, Ryûki Infinite group rings. II. Bull. Fac. Sci. Ibaraki Univ. Ser. A No. 8 (1976), 43–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement